Fedele, Renato (2008) Solitary waves in a Madelung Fluid Description of Derivative NLS equations. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Language: Deutsch
Title: Solitary waves in a Madelung Fluid Description of Derivative NLS equations
Creators:
CreatorsEmail
Fedele, RenatoUNSPECIFIED
Autor/s: D. Grecu, A.T. Grecu, A. Visinescu, R. Fedele, S. De Nicola
Date: 2008
Number of Pages: 11
Department: Scienze fisiche
Journal or Publication Title: JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS
Date: 2008
Volume: 15
Page Range: pp. 209-219
Number of Pages: 11
Uncontrolled Keywords: Nonlinear Schroedinger equations, Madelung Fluid, solitons
Date Deposited: 21 Oct 2010 06:16
Last Modified: 30 Apr 2014 19:42
URI: http://www.fedoa.unina.it/id/eprint/6966

Abstract

Recently using a Madelung fluid description a connection between envelope-like solutions of NLS-type equations and soliton-like solutions of KdV-type equations was found and investigated by R. Fedele et al. (2002). A similar discussion is given for the cl

Actions (login required)

View Item View Item